# SDR COMA0760293

- Difficulty date: March 29, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N916CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7014
- Aircraft time: 32,545 hours, 30,167 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5687 - DURING TAKEOFF ROLL RECEIVED A -R PACK HI PRESS- MESSAGE, ABORTED TAKEOFF AND RETURNED TO THE GATE.  DEFERRED THE RIGHT AIR CONDITIONING PACK.
